# SDR FDEA201004231344

- Difficulty date: April 23, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 53FX9761
- Condition: Corroded
- Location: Bs 1135-1177
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK SPLICE ATTACHED ON FLOOR WEB, MAIN CABIN BS 1135 - 1177,  LBL 24.  REMOVED DAMAGED SEAT TRACK SECTION AND FABRICATED NEW SEAT TRACK FROM 7075T6.  FLAT BAR DIM: 44.7500" & INSTALLED NEW SEAT TRACK FROM BS 1135 - BS 1177, LBL 24 IAW SRM 51-30-2, SRM 51-10-2 & DWG NR 53FX976.
